Journal article icon

Journal article

Labelled Markov Processes as Generalised Stochastic Relations

Abstract:

Labelled Markov processes (LMPs) are labelled transition systems in which each transition has an associated probability. In this paper we present a universal LMP as the spectrum of a commutative C*-algebra consisting of formal linear combinations of labelled trees. This yields a simple trace-tree semantics for LMPs that is fully abstract with respect to probabilistic bisimilarity. We also consider LMPs with distinguished entry and exit points as stateful stochastic relations. This allows us t...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.entcs.2007.02.015

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Journal:
Electronic Notes in Theoretical Computer Science More from this journal
Volume:
172
Pages:
459-478
Publication date:
2007-04-01
DOI:
ISSN:
1571-0661
Language:
English
Keywords:
Pubs id:
pubs:286804
UUID:
uuid:a0457841-8b58-4433-836d-44eced61c4e8
Local pid:
pubs:286804
Source identifiers:
286804
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP